# SDR SWAA031472

- Difficulty date: July 5, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 60,917 hours, 32,669 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Part number: 655280773
- Part serial: D02317
- Condition: Faulty
- Location: Le Flap/Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, WARNING HORN SOUNDED ASSOCIATED WITH L/E INDICATOR LIGHTS.  REMOVED AND REPLACED L/E FLAP/SLAT POSITION IND MODULE PER MM.
